Electron. J. Diff. Eqns., Vol. 2004(2004), No. 141, pp. 1-6.

Existence of solutions for nonconvex functional differential inclusions

Vasile Lupulescu

We prove the existence of solutions for the functional differential inclusion $x'\in F(T(t)x)$, where $F$ is upper semi-continuous, compact-valued multifunction such that $F(T(t)x)\subset \partial V(x(t))$ on $[0,T]$, $V$ is a proper convex and lower semicontinuous function, and $(T(t)x)(s)=x(t+s)$.

Submitted September 24, 2004. Published November 29, 2004.
Math Subject Classifications: 34A60, 34K05, 34K25.
Key Words: Functional differential inclusions; existence result.

Show me the PDF file (175K), TEX file, and other files for this article.

Vasile Lupulescu
Department of Mathematics
"Constantin Brâncusi"- University of Târgu-Jiu
Bulevardul Republicii, No. 1, 1400 Târgu-Jiu, Romania
email: vasile@utgjiu.ro

Return to the EJDE web page